# SDR IXXA0500208S

- Difficulty date: October 20, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Temporary
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, TO COMPLY WITH DTA REQUIREMENTS, REMOVED EXISTING EXTERNAL FUSELAGE DOUBLER AT STATION 1715 LONGERON 26 RIGHT.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW DOUBLER REPAIR AT STATION 1670 TO 1753, LONGERON 24 RIGHT TO LONGERON 30 RIGHT IAW COOPESA EO COO-8-53-413-04.
